# SDR UHLA201612060525

- Difficulty date: December 6, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 26,526 hours, 17,181 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 170003264001
- Condition: Corroded
- Location: Frames 18-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT SEAT TRACK BETWEEN FRAMES 18 AND 19.  R & R THE SEAT TRACK.
